# SDR MASA200600461

- Difficulty date: February 15, 2006
- Submitted: March 23, 2006
- Operation: Air carrier
- Aircraft: N929LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15029
- Aircraft time: 2,936 hours, 2,096 cycles
- System (JASC): 3410 · Flight Environment Data
- Part: Warning Light
- Condition: Illuminated
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INTERMITTENT GLD UNSAFE CAUTION MESSAGE COUPLED WITH AN ERRATIC NR 1 RAD ALT.  MX RESET THE SYSTEM.  CHECKED RAD ALTS AND CONVERTERS WITH NO FAULTS FOUND.  OPS CHECKED GOOD.
